# SDR SWAA2021091500090

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS812 - BS831 RBL26 WL160. ; / [01] REMOVED CORROSION ON SUBTHRESHOLD WEB AT ACB BS812 - BS831 RBL26 WL160. REWORKED AREA L:6.3' W: 1' D: 0.010'; ORIGINAL THICKNESS: 0.045'; MAT REMOVED: 0.010'; REMAINING MAT: 0.035'. FOUND TO BE OUT LIMITS. IAW SRM 53-60-15-1A-1 TOOL ID : ATS 2472 DUE DATE 06/2022; [02] REMOVED SUBTHRESSHOLD WEB AT AFT CARGO BAY BS812 - BS831 RBL26 WL 160. IAW SRM 51-40-02-0G-0; [03] VEERIFIED CORROSION REMOVED AND OUT OF LIMITS PER SRM 53-60-15-1A-1; [04] RECEIVED NEW SUBTHRESHOLD P/N146A8123-25; LOTE1462213-1LOCATED AND DRILLED AT AFT CARGO BAY BTW BS794 TO BS847 RBL26 WL160. IAW SRM 51-40-05; DWG#146A8340.OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION STEP 4. OK TO INSTALL; [06] INSTALLED SUBTHRESHOLD WEB AT AFT CARGO BAY BTW BS794 TO BS847 RBL26 WL160. IAW SRM 51-40-02; DWG#146A8340;DWG#146A8120; ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [07] RII INSPECTED GOOD INSTALLATION OF WEB PER SRM 51-40-02 AND DWG 146A8120.; [08] VERIFIED CARD COMPLETE
